# SDR CALA2020033000738

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO FR55-FR56, STR 43L STRINGER FND CORROSION REF NON- ROUTINE NO.9408630 - ORIGINATED, SPEC NO.A3NB-53- 4-6179. AFT CARGO FR55-FR56 STR43L CORROSION REMOVED AND MEASURED REWORK DEPTH .066". CARRIED OUT REPAIR PER SRM 53-41-13-300-010 FIG 00 2. THIS IS A CATAGORY A REPAIR ANREQUIRES NO FURTHER ACTION. REF HAECO N/R 9408630 FOR DETAILS OF WORK ACCOMPLISHED.
